# SDR DUFA20170102003

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N3116N
- Make and model: Swrngn SA227AC
- Aircraft serial: AC596
- Aircraft time: 32,715 hours, 36,402 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Part serial: 4802R
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON COMPLETION OF THE TAXI AND WHILE HOLDING SHORT OF THE RUNWAY, THE PILOT WAS INFORMED BY ANOTHER AIRCRAFT THAT THE LEFT MAIN GEAR HAD A BRAKE FIRE.   SHUTDOWN THE AIRCRAFT.  THE LEFT BRAKES HAD A SMALL FIRE AND THE BRAKE DISC WAS GLOWING RED HOT.  EXTINGUISHED THE FIRE.  MAINTENANACE INSPECTED THE MAIN WHEEL FOR FREEDOM OF MOVEMENT AND FOUND IT FREE.  THE BRAKE WAS REMOVED.  NO ABNORMALITIES COULD BE FOUND AND THE DISC WAS FREE OF ANY SIGNIFICANT DRAG.
